# SDR CALA0800456

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 28,417 hours, 14,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397337
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 328 TO 344 LBL 45 CRACKED.  REMOVED AND REPLACED CRACKED FLOOR SUPPORT REF SRM 51-40-02 PAGE 1 FIG 3.
